# SDR UALA2012041202193

- Difficulty date: April 12, 2012
- Submitted: June 30, 2012
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 89,049 hours, 14,223 cycles
- Engine: Pwa PW4060
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 731966
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE HYDRAULIC PUMP HAS EVIDENCE OF A HYD LEAK.  CLEANED AREA MOTORED ENGINE CHECKED HYD PUMP AND FITTINGS, NO LEAKS NOTED.
